# SDR DXTA200501071

- Difficulty date: November 9, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 6,556 hours, 4,079 cycles
- Engine: Allsn AE3007C
- Engine time: 5,719 hours, 3,680 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 230626721
- Part serial: JH0402963
- Condition: Inoperative
- Location: Lt Engine
- Part time: 776 hours, 458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, LEFT ENGINE HUNG AT 33 PERCENT AND DID NOT START.  FUEL HAD BLOWN OUT THE BACK.  COMPLETED STEPS 1 THRU 8 OF TASK 72-00-00-810 IAW RR AE3007C FIM.  REMOVED & REPLACED CHANNEL B IGNITER IAW RR AE3007C MM 74-21-10-000-802.
